# SDR ASAA2017070221250

- Difficulty date: July 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,887 hours, 11,177 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CAR 78273000, #2 ENGINE HAD LONG TIME FAULT - 73-31072 - "THE FUEL FILTER SIGNALS DISAGREE". GROUNDED - YES. REFERENCE LOGPAGE 11803593, FUEL FILTER & DRAIN PLUG WERE REPLACED. LOG 11803589 THE FUEL DIFFERENTIAL PRESSURE SWITCH WAS REPLACED. A/C HAS FLOWN A MONTH WITH NO BYPASS FAULTS. NO CURRENT FAULTS IN #2 ENGINE HISTORY.
